# SDR 200802131

- Difficulty date: February 9, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 8,766 hours, 5,535 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17106275401
- Condition: Faulty
- Location: Slat/Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7722 ORD TO IND DURING APPROACH CREW SELECTED 5 FLAPS AND RECEIVED A "SLAT FAIL" CAUTION AND ASSOC AMBER BOX ON SLAT/FLAP INDICATION.  CREW DECLARED AN EMERGENCY AND THEN LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT OUTBOARD SKEW SENSOR HARNESS.
